Top answers from doctors based on your search:
Disclaimer

tardive dyskinesia vs parkinsons

A 32-year-old male asked:
Dr. Aaron Haug
A Verified Doctor answered
Some side effects: Geodon (ziprasidone) and Risperdal are in the class of medications known as neuroleptics. While taking these, patients can sometimes develop symptoms ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 32-year-old male asked:
Dr. Lily Bhattacharya
A Verified Doctor answered
Just monitor: ;yourself carefully when taking the medicine and you won't have a problem. if you notice symptoms call your doctor and ask to stop the medicine and ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Beth Friedland
A Verified Doctor answered
History & Physical: The main diagnostic tests are careful observation by your doctor. Other tests such as thyroid, ceruoplasmin, MRI are to rule out other disorders.
6
6 thanks
A 54-year-old member asked:
Dr. John Moranville
A Verified Doctor answered
TD: Tardive dyskinesia (td) refers to nvoluntary movements of the tongue, lips, and facial muscles. In more severe cases, it may also include the arms, le ... Read More
A 53-year-old member asked:
Dr. James Fox
A Verified Doctor answered
No: Tardive dyskinesia is a movement disorder caused by anti-psychotic medications. In this disorder, people develop movements they cannot control, most ... Read More
1
1 thank
A 40-year-old member asked:
Dr. John Moranville
A Verified Doctor answered
Unfortunately, yes.: Tardive dyskinesia (td) refers to nvoluntary movements of the tongue, lips, nd facial muscles. In more severe cases, it may also include the arms, leg ... Read More
A 52-year-old member asked:
Dr. Nalinaksha Joshi
A Verified Doctor answered
Buccolingual: Mostly cheek, lips, oral, face, tongue muscles.
A 53-year-old member asked:
Dr. Jeffrey Roth
A Verified Doctor answered
No: Antipsychotics cause tardive dyskinesia. Sedatives may lead to addiction if used for long term.
A 47-year-old member asked:
Dr. James Fox
A Verified Doctor answered
Yes: Most definitely. It really shouldn't be used for extended periods of time.
A 40-year-old member asked:
Dr. Alain Ades
A Verified Doctor answered
Reglan (metoclopramide): Can cause it, as well as other movement disorders and parkinsons. I very rarely use it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month